# SDR SWIA202055054

- Difficulty date: October 17, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT LOWER TRANSCOWL INBOARD SLIDER IS GOUGED.  C-CHECK RO 1/5/2021.  BLENDED DAMAGE ON LT LOWER TRANSCOWL INBOARD SLIDER AND REPAIRED, PER REO AND WITHIN LIMITS REF REO.  COMPLIED WITH SKYWEST TASK CARD.
